MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The icu in cork reported a high icp value.Our after-sales manager contacted the distributor and requested that a series of checks be performed.The distributor informed us that the patient was conscious at the time the distributor replaced the monitor, but this had no effect on the icp reading.They also replaced the cables, but the displayed icp remained unchanged.They verified whether the catheter was pulled or under tension; no tension was observed.At this stage, it is difficult to determine the cause of the elevated icp value.We are currently awaiting additional information to better understand the situation.
 
Additional Manufacturer Narrative
Awaiting the return of the device to perform traceability analysis and device analysis.
 
Event or Problem Description
The icu in cork reported a high icp value.Our after-sales manager contacted the distributor and requested that a series of checks be performed.The distributor informed us that the patient was conscious at the time the distributor replaced the monitor, but this had no effect on the icp reading.They also replaced the cables, but the displayed icp remained unchanged.They verified whether the catheter was pulled or under tension; no tension was observed.At this stage, it is difficult to determine the cause of the elevated icp value.We are currently awaiting additional information to better understand the situation.The patient was awake and talking when the icp measurement was raised.
 
Additional Manufacturer Narrative
Awaiting the return of the device to perform traceability analysis and device analysis.Final: reported problem cannot be reproduced during investigation.The traceability analysis did not reveal any clue to support the defect.

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key22059721
Report Number3001587388-2025-00039
Device Sequence Number8478654
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)250122(17)290901
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale